# SDR VNAA2019051211102

- Difficulty date: May 12, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 39,532 hours, 29,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH FWD & MID EMERGENCY LIGHTS INOP. R&R RH FWD & MID EMERGENCY LIGHTS IAW CRJ700 AMM 33-51-15-000/400-801-A02. OPS CHECK GOOD.
